# SDR C2XA09IA074

- Difficulty date: March 11, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 9,628 hours, 5,185 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,628 hours, 5,185 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 230663220
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE NR 2 ENGINE WAS FOUND TO BE THE SOURCE OF SMOKE ACCUMULATING IN THE PASSENGER CABIN.  MAINTENANCE REMOVED AND REPLACED THE ENGINE TO CORRECT THE DISCREPANCY. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SDR CLOSED.
